MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG UNKNOWN STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG UNKNOWN STENT
Model Number EX071003CS
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 07/2022).Device pending return.
 
Event or Problem Description
It was reported that during a stent deployment procedure, x-ray examination revealed that the tip allegedly detached inside the patient.The patient status was unknown.
 
Event or Problem Description
It was reported that approximately two days post stent placement x-ray images allegedly demonstrated that the tip detached inside the patient.Reportedly, the tip was removed.The current patient status is unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: it was not known which of two lots from two different products (aneu2485, (b)(6), was involved in this case.A review of manufacturing records was not performed, as additional complaints have not been reported for both lots.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of both lots were reviewed with special attention to the manufacturing and inspection of these products and the products were found to have met the specification prior to shipment.Investigation summary: the sample was not returned for evaluation and image was not provided for review.Based on the information available the investigation is inconclusive for tip detachment.A definite root cause for the reported event could not be determined.Labeling review: the sample was not available, it was not known what exactly broke and what was left inside patient.In addition it was not known which of two different product lots for two different products was involved.A specific labeling entry for a specific failure mode for a specific product was not performed.In general, preparation of the device, accessories to be used as well as holding and handling throughout deployment are described in the information for use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
UNKNOWN STENT
Common Device Name
STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key12280046
Report Number9681442-2021-00421
Device Sequence Number4507349
Product Code NIP
UDI-Device Identifier04049519001302
UDI-Public(01)04049519001302
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEX071003CS
Device Catalogue NumberUNK STENT
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/12/2021
Supplement Date Received by Manufacturer01/12/2022
Initial Report FDA Received Date08/05/2021
Supplement Report FDA Received Date02/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown